MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 250, METZENBAUM MINI, MONOPOLAR; WA69372S

OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 250, METZENBAUM MINI, MONOPOLAR; WA69372S
Model Number WA69372S
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the subject device experienced a malfunction with the opening and closing of the distal end.It was stiff and difficult to open.The issue occurred during reprocessing.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h6, h11.The device was not returned to olympus for inspection and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no problem detected.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
JAWS INSERT "HICURA", 5 X 250, METZENBAUM MINI, MONOPOLAR
Common Device Name
WA69372S
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22478379
Report Number9610773-2025-04438
Device Sequence Number8444935
Product Code GEI
UDI-Device Identifier04042761079808
UDI-Public04042761079808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69372S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/29/2025
12/24/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date10/24/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown